Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Birmingham, AL

June 5, 2013Blount County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 5, 2013, 1:05 PM CDT for Blount County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 1:05 PM CDT (18:05 UTC)
Expired
Jun 5, 2013, 4:00 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Blount County, AL

The radar

The Birmingham radar (KBMX), 97 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2499 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WGUS54 KBMX 051805
FFWBMX
ALC009-052100-
/O.NEW.KBMX.FF.W.0018.130605T1805Z-130605T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
105 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BLOUNT COUNTY IN ALABAMA...

* UNTIL 400 PM CDT

* AT 104 PM CDT...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING     
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.  
  RADAR HAS ESTIMATED AROUND 3 TO 4 INCHES OF RAIN OVER THE LAST 
  HOUR OR SO IN CENTRAL BLOUNT COUNTY...ESPECIALLY NEAR ONEONTA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ONEONTA...ALLGOOD AND ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE CLOSED DUE TO HIGH WATER AND DRIVING IS NOT RECOMMENDED
DURING THE NEXT SEVERAL HOURS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3408 8632 3405 8633 3398 8633 3394 8637
      3394 8635 3382 8645 3386 8660 3410 8647

$$

MA
1 follow-up statement
172 
WGUS74 KBMX 051907
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
207 PM CDT WED JUN 5 2013

ALC009-052100-
/O.CON.KBMX.FF.W.0018.000000T0000Z-130605T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLOUNT AL-
207 PM CDT WED JUN 5 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN BLOUNT COUNTY
UNTIL 400 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES THAT 4 TO 5 INCHES OF RAIN HAS OCCURRED IN CENTRAL BLOUNT 
COUNTY NEAR ONEONTA AND ALTHOUGH RAINFALL HAS WEAKENED ADDITIONAL 
RAINFALL WILL CONTINUE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ONEONTA...ALLGOOD...ROSA AND SUSAN MOORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE CLOSED DUE TO HIGH WATER AND DRIVING IS NOT RECOMMENDED
DURING THE NEXT SEVERAL HOURS.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3408 8632 3405 8633 3398 8633 3394 8637
      3394 8635 3382 8645 3386 8660 3410 8647

$$

MA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:30 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 5, 12:30 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CDT WED JUN 5 2013

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

A SHORTWAVE TROUGH MOVING ACROSS THE TENNESSEE VALLEY AND A WEAK
FRONTAL BOUNDARY HAS MAINTAINED SHOWER AND THUNDERSTORM ACTIVITY
FAIRLY WELL THIS MORNING ACROSS NORTHERN ALABAMA AND SOUTHERN
TENNESSEE. CLOUD COVER IS RATHER WIDESPREAD FROM THE I-20 CORRIDOR
NORTHWARD WITH PARTLY TO SUNNY SKIES SOUTHWARD. DESPITE THE CLOUD
COVER MOST AREA HAVE WARMED UP INTO THE UPPER 70S TO LOW 80S BY 10
AM. DEWPOINTS HAVE INCREASED ACROSS CENTRAL ALABAMA WITH DEWPOINTS
IN MOST LOCATIONS IN THE LOWER 70S AS SOUTHERLY WINDS ADVECT IN
HIGHER MOISTURE. THE HRRR AND RAP ARE PRETTY AGGRESSIVE WITH
CONVECTIVE INITIATION LATER THIS AFTERNOON. ADDITIONALLY...THERE
ARE A FEW OUTFLOW BOUNDARIES ALONG THE I-85 CORRIDOR FROM
CONVECTION OVERNIGHT THAT WILL AID IN CONVECTIVE INITIATION. DUE
TO THIS INCREASED POPS ACROSS THE SOUTHEAST. DIFFERENTIAL HEATING
BOUNDARIES COULD ALSO AID IN CONVECTIVE INITIATION BETWEEN THE
I-20 AND I-85 CORRIDOR. MODEL SOUNDINGS INDICATE THAT SBCAPE WILL
BE ON THE ORDER OF 2000 TO 3000 J/KG LATER THIS AFTERNOON.
HOWEVER...DEEP LAYER SHEAR WILL BE RATHER WEAK BUT A FEW STRONG
STORMS WILL BE POSSIBLE WITH GUSTY WINDS. TEMPERATURES LOOK TO BE
IN PRETTY GOOD SHAPE AND NO ADJUSTMENTS WERE MADE TO HIGHS FOR
TODAY. UPDATES IN POPS WILL LIKELY BE NEEDED THROUGHOUT THE DAY AS
CONVECTION DEVELOPS LATE THIS MORNING AND INTO THE AFTERNOON.

05/MA

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
CENTRAL ALABAMA. THESE STORMS WILL AFFECT THE BHM...EET...AND ANB
TERMINALS OVER THE NEXT COUPLE OF HOURS. RAINFALL COULD BE HEAVY
WITHIN THESE STORMS...REDUCING VISIBILITES TO BELOW MVFR. THIS
ACTIVITY IS EXPECTED TO MAKE A SLOW PROGRESSION TO THE
EAST...MOVING OUT OF THE VICINITY OF THE TAF SITES BY MID
AFTERNOON. THUNDERSTORM OCCURENCES AT OTHER TAF SITES MAY
OCCUR...HOWEVER CONFIDENCE ON TIMING AND LOCATION IS NOT HIGH AND
HAVE KEPT ONLY MENTION OF VCTS.

THUNDERSTORM ACITIVITY IS EXPECTED TO DIMINISH IN COVERAGE SHORTLY
AFTER SUNSET. THERE COULD BE ISOLATED THUNDERSTORMS STILL ONGOING
THROUGH MIDNIGHT...HOWEVER CONFIDENCE REMAINS TOO LOW TO MENTION
IN THIS TAF CYCLE. BY EARLY THURSDAY MORNING...ALONG WITH SOME
ISENTROPIC LIFT ACROSS THE AREA...LOW CLOUDS AND FOG ARE EXPECTED
TO DEVELOP AT ALL OF THE TAF SITES. AS THE BOUNDARY LAYER MIXES
AFTER SUNRISE...FOG AND LOW CLOUDS WILL LIFT. A COLD FRONT WILL
BEGIN TO APPROACH THE STATE TOWARDS THE END OF THIS TAF CYCLE AND
SHOWERS AND THUNDERSTORMS WILL BEGIN TO SPREAD INTO CENTRAL
ALABAMA BY THURSDAY AFTERNOON.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  82  67  83  64 /  50  70  70  70  30
ANNISTON    68  81  68  83  66 /  40  60  70  70  30
BIRMINGHAM  70  83  68  83  66 /  40  60  70  60  20
TUSCALOOSA  70  86  70  85  67 /  40  60  60  60  10
CALERA      69  83  69  85  67 /  40  60  60  60  20
AUBURN      69  83  69  86  68 /  30  50  60  60  30
MONTGOMERY  70  86  70  88  70 /  30  50  60  60  20
TROY        69  86  69  89  69 /  30  60  50  60  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 5, 12:57 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT WED JUN 5 2013

ALZ011>015-017>050-061800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1257 PM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALIZED FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND
INTO TONIGHT DUE TO SLOW MOVING STORMS. URBAN AND SMALL STREAM
FLOODING WILL BE POSSIBLE IN AREAS OF POOR DRAINAGE AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 5, 11:12 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1112 AM CDT WED JUN 5 2013

ALZ018-026-051700-
ETOWAH AL-ST. CLAIR AL-
1112 AM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CLAIR AND WESTERN
ETOWAH COUNTIES UNTIL NOON CDT...

AT 1111 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALTOONA...OR 10 MILES EAST OF ONEONTA...MOVING EAST
AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WALNUT GROVE...
  STEELE...
  CAMP SUMATANGA...
  GALLANT...
  RAMSEY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3392 8609 3391 8634 3394 8633 3394 8636
      3397 8635 3398 8633 3401 8633 3406 8631
      3410 8612
TIME...MOT...LOC 1612Z 269DEG 5KT 3398 8629

MA
Special weather statement, Jun 5, 12:10 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1210 PM CDT WED JUN 5 2013

ALZ017-051800-
BLOUNT AL-
1210 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT COUNTY UNTIL
100 PM CDT...

AT 1208 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BROOKSVILLE...OR 6 MILES NORTHEAST OF
BLOUNTSVILLE...MOVING EAST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BROOKSVILLE...
  SUSAN MOORE...
  SNEAD...
  MCLARTY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3420 8640 3410 8630 3406 8633 3403 8655
      3415 8659 3418 8656 3420 8656 3422 8655
      3426 8644
TIME...MOT...LOC 1710Z 254DEG 7KT 3414 8648

MA
Special weather statement, Jun 5, 12:34 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1234 PM CDT WED JUN 5 2013

ALZ024-026-051815-
JEFFERSON AL-ST. CLAIR AL-
1234 PM CDT WED JUN 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR AND
NORTHEASTERN JEFFERSON COUNTIES UNTIL 115 PM CDT...

AT 1231 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARGO...OR 6 MILES SOUTHWEST OF SPRINGVILLE...MOVING
NORTHEAST AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SPRINGVILLE...
  ODENVILLE...
  MARGARET...
  BRANCHVILLE...
  ST. CLAIR SPRINGS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3370 8631 3359 8658 3372 8667 3377 8659
      3376 8658 3378 8658 3381 8654 3380 8652
      3381 8651 3382 8644
TIME...MOT...LOC 1735Z 232DEG 6KT 3372 8654

MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:38 PM CDTSpecial Weather StatementBMXMontgomery37 min
Jun 4, 9:09 PM CDTSpecial Weather StatementBMXLowndes36 min
Jun 4, 9:30 PM CDTSpecial Weather StatementBMXMacon45 min
Jun 4, 11:43 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Russell3 hr
Jun 5, 12:26 AM CDTAreal Flood AdvisoryBMXElmore, Montgomery3 hr
Jun 5, 12:54 AM CDTSpecial Weather StatementBMXMacon36 min
Jun 5, 1:13 AM CDTAreal Flood AdvisoryBMXMacon2 hr
Jun 5, 1:28 AM CDTFlash Flood WarningBMXMacon3 hr
Jun 5, 1:56 AM CDTAreal Flood AdvisoryBMXBullock2 hr
Jun 5, 2:46 AM CDTFlash Flood WarningBMXBullock3 hr
Jun 5, 3:11 AM CDTFlash Flood WarningBMXBullock, Macon, Russell3 hr
Jun 5, 11:12 AM CDTSpecial Weather StatementBMXEtowah48 min
Jun 5, 12:10 PM CDTSpecial Weather StatementBMXMarshall50 min
Jun 5, 12:34 PM CDTSpecial Weather StatementBMXSt. Clair41 min
Jun 5, 12:44 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Jun 5, 1:14 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jun 5, 1:44 PM CDTSpecial Weather StatementBMXCleburne46 min
Jun 5, 1:45 PM CDTAreal Flood AdvisoryBMXJefferson, St. Clair3 hr
Jun 5, 1:57 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 5, 2:18 PM CDTSpecial Weather StatementBMXMarion42 min
Jun 5, 2:31 PM CDTSpecial Weather StatementBMXCherokee44 min
Jun 5, 2:44 PM CDTFlash Flood WarningBMXJefferson, St. Clair3 hr
Jun 5, 3:00 PM CDTSpecial Weather StatementBMXMarion45 min
Jun 5, 3:02 PM CDTSpecial Weather StatementBMXFayette43 min
Jun 5, 3:18 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Jun 5, 3:21 PM CDTAreal Flood AdvisoryBMXCleburne3 hr
Jun 5, 3:28 PM CDTSpecial Weather StatementBMXLamar47 min
Jun 5, 3:36 PM CDTSpecial Weather StatementBMXWalker39 min
Jun 5, 3:45 PM CDTSpecial Weather StatementBMXWinston45 min
Jun 5, 4:02 PM CDTFlash Flood WarningBMXCherokee3 hr
Jun 5, 4:07 PM CDTSpecial Weather StatementBMXCleburne38 min
Jun 5, 4:22 PM CDTSpecial Weather StatementBMXFayette, Walker, Winston53 min
Jun 5, 4:25 PM CDTSpecial Weather StatementBMXTuscaloosa35 min
Jun 5, 4:34 PM CDTSpecial Weather StatementBMXPickens41 min
Jun 5, 4:44 PM CDTAreal Flood AdvisoryBMXFayette, Jefferson, Tuscaloosa, Walker3 hr
Jun 5, 4:45 PM CDTSpecial Weather StatementBMXCleburne45 min
Jun 5, 4:58 PM CDTAreal Flood AdvisoryBMXClay, Cleburne, Randolph2 hr
Jun 5, 5:02 PM CDTSpecial Weather StatementBMXClay43 min
Jun 5, 5:07 PM CDTSpecial Weather StatementBMXJefferson53 min
Jun 5, 5:11 PM CDTSpecial Weather StatementBMXBibb49 min
Jun 5, 5:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jun 5, 5:36 PM CDTFlash Flood WarningBMXJefferson3 hr
Jun 5, 5:40 PM CDTSpecial Weather StatementBMXClay, Randolph65 min
Jun 5, 5:47 PM CDTFlash Flood WarningBMXTuscaloosa3 hr
Jun 5, 5:55 PM CDTAreal Flood AdvisoryBMXGreene, Sumter50 min
Jun 5, 6:02 PM CDTAreal Flood AdvisoryBMXClay, Randolph, Tallapoosa118 min
Jun 5, 6:28 PM CDTSpecial Weather StatementBMXTallapoosa47 min
Jun 5, 6:50 PM CDTAreal Flood AdvisoryBMXChambers, Randolph, Tallapoosa115 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.